MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. REFOBACIN REVISION 1X40G; BONE CEMENT, ANTIBIOTIC

BIOMET FRANCE S.A.R.L. REFOBACIN REVISION 1X40G; BONE CEMENT, ANTIBIOTIC
Model Number 4011630001
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).The device manufacturing quality record review did not show any non-conformity or deviation related to the described event.A sample of the same lot number has been analyzed in the laboratory under standardized conditions.The product did not show any unusual behavior during mixing, handling or setting.The reported behavior of the cement could not be reproduced.With the available information, the exact root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.
 
Event or Problem Description
It has been reported that the cement was not solidified for 30 minutes during the surgery.The event occured on two cements of same reference and same batch.

Brand Name
REFOBACIN REVISION 1X40G
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key8563987
Report Number3006946279-2019-00247
Device Sequence Number2257871
Product Code MBB
UDI-Device Identifier07350023774307
UDI-Public(01)07350023774307
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number4011630001
Device Catalogue Number4011630001
Device Lot NumberA743DC2204
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1